Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

A new method of evaluation of Howland integrals


Authors: Chih Bing Ling and Jung Lin
Journal: Math. Comp. 25 (1971), 331-337
MSC: Primary 65D30
MathSciNet review: 0295537
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, two Howland integrals are evaluated to 25D when the index is an odd integer. Those Howland integrals when the index is an even integer have been evaluated to 18D by Nelson. A new method of evaluation is used.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D30

Retrieve articles in all journals with MSC: 65D30


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1971-0295537-2
PII: S 0025-5718(1971)0295537-2
Keywords: Evaluation of Howland integrals
Article copyright: © Copyright 1971 American Mathematical Society